# SDR DALA1310910679

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 66,041 hours, 29,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Damaged
- Location: Bs 241 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 241, STRINGER 24R.   REMOVED FASTENER.  HFEC INSP IAW NDT PART 6 51-00-19.  REPLACED FASTENER, TREATED, PRIMED, AND PAINTED IAW SRM 53-00-01.
